# SDR UIEA2021012600132

- Difficulty date: January 25, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,554 hours, 20,652 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: Activation Error
- Location: Lt Fuel Pump
- Stage of operation: CR
- How discovered: C
- Nature of condition: J, S
- Precautionary procedure: K, O

## Discrepancy

TRIED TO CROSSFEED FUEL FROM RIGHT TANK TO LEFT ENGINE.  AFTER LEFT TANK PUMPS OFF GOT FUEL PRESSURE WARNING AND BEEPER FOR ALL LT PUMPS.  OPERATIONAL CHECK ACCOMPLISHED, PER AMM 28-22-00-215-715 -001.  ALL VALVES OPERATED NORMALLY.
